# SDR FDEA201305221069

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 47,071 hours, 19,919 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 642500051
- Part serial: 8939
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST GREEN HYD QTY, COMPLIED WITH ECAM, DECLARED EMERGENCY.     GREEN PUMPS OFF FOR 40 MIN.  FOUND GREEN SYS HYD PRESSURE TRANSMITTER LEAKING.  R & R IAW 29-32-13-04.  LEAKS CHECKED GOOD.  SYS SERVICED IAW SERVICE CHECK LIMITS.  OPS CHECKED GOOD, OK FOR SERVICE.
